# SDR 2007UALA01892

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 54,432 hours, 8,849 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER AFT SPAR FITTING FOR THE DIAGONAL BRACE HAS SHIM MIGRATION.    [08-08-07]    REMOVED 4 EACH FASTENERS AT AFT LOWER SPAR FITTING PER SRM 51-40-02. NO GAP OR FURTHER SHIM MIGRATION NOTED. INSTALLED NEW FASTENERS PER MM 54-51-95 AND SEALED AREA.  AIRCRAFT OK FOR SERVICE.
